Theorems on special, union and hyper-asymptotic curves of a Tachibana recurrent hypersurface

AUTHOR AND
AFFILIATION

K.S. RAWAT and MUKESH KUMAR

KEYWORDS:

Union curves, Special curves, Hyper-asymptotic curves, Tachibana space, Recurrent space

Issue Date:

August 2013

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.25 – No.2

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

Springer5, has been studied and defined Union curves of a Riemannian hypersurface Mishra1, has investigated the properties of these curves in a subspace of a Riemannian space. Further, Saxena and Behari2, studied Hypersurfaces of Kaehler manifold. Singh3, studied and defined hypernormal curves of a Finsler subspace. In the present paper, we have studied on special, Union and hyper-asymptotic curves of a Tachibana Recurrent Hypersurface also several theorems have established and proved therein.

Copy the following to cite this Article:

K.S. RAWAT and MUKESH KUMAR, “Theorems on special, union and hyper-asymptotic curves of a Tachibana recurrent hypersurface”, Journal of Ultra Scientist of Physical Sciences, Volume 25, Issue 2, Page Number , 2016


Copy the following to cite this URL:

K.S. RAWAT and MUKESH KUMAR, “Theorems on special, union and hyper-asymptotic curves of a Tachibana recurrent hypersurface”, Journal of Ultra Scientist of Physical Sciences, Volume 25, Issue 2, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/240/


Springer5, has been studied and defined Union curves of a Riemannian hypersurface Mishra1, has investigated the properties of these curves in a subspace of a Riemannian space. Further, Saxena and Behari2, studied Hypersurfaces of Kaehler manifold. Singh3, studied and defined hypernormal curves of a Finsler subspace. In the present paper, we have studied on special, Union and hyper-asymptotic curves of a Tachibana Recurrent Hypersurface also several theorems have established and proved therein.